Addendum to the paper “Numerical solution of second-order equations on plane domains”
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 27 (1993) no. 1, p. 1-7
@article{M2AN_1993__27_1_1_0,
     author = {Angermann, L.},
     title = {Addendum to the paper ``Numerical solution of second-order equations on plane domains''},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {27},
     number = {1},
     year = {1993},
     pages = {1-7},
     zbl = {0769.65077},
     mrnumber = {1204625},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1993__27_1_1_0}
}
Addendum to the paper “Numerical solution of second-order equations on plane domains”. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 27 (1993) no. 1, pp. 1-7. http://www.numdam.org/item/M2AN_1993__27_1_1_0/

[1] L. Angermann, Numerical solution of second-order elliptic equations on plane domains, M2AN Modél. Math. Anal. Numér., 25(2) : 169-191, 1991. | Numdam | MR 1097143 | Zbl 0717.65082

[2] P. Ciarlet, The finite element method for elliptic problems, North-Holland, Amsterdam-New York-Oxford, 1978. | MR 520174 | Zbl 0383.65058

[3] T. Ikeda, Maximum principle in finite element models for convection-diffusion phenomena, North-Holland, Amsterdam-New York-Oxford, 1983. | MR 683102 | Zbl 0508.65049

[4] J. Wloka, Partielle Differentialgleichungen. Sobolevräume und Randwertaufgaben, Teubner-Verlag, Stuttgart, 1982. | MR 652934 | Zbl 0482.35001